Catherine Lee

Email: catherine [at] math [dot] berkeley [dot] edu

I am a second year graduate student in mathematics at UC Berkeley advised by Constantin Teleman. I am interested in algebraic geometry, algebraic topology, and mathematical physics. I received a B.S. and M.S. in mathematics from Yale University in 2020.

I am grateful for the support of an NSF Graduate Research Fellowship and the UC Berkeley Chancellor's Fellowship.


Minimum coprime graph labelings. Journal of Integer Sequences 23 (2020), no. 11, Article 20.11.4. arXiv:1907.12670

Expected chromatic number of random subgraphs (with Ross Berkowitz, Pat Devlin, Henry Reichard, and David Townley). Submitted. arXiv:1811.02018

Incidence geometry in the tropical plane (with Milo Brandt, Michelle Jones, and Dhruv Ranganathan). Journal of Combinatorial Theory, Series A 159 (2018), 26-53. arXiv:1709.00366